Advanced

On some microlocal properties of the range of a pseudo-differential operator of principal type.

Wittsten, Jens LU (2012) In Analysis & PDE 5(3). p.423-474
Abstract
We obtain microlocal analogues of results by L. Hormander about inclusion relations between the ranges of first order differential operators with coefficients in C-infinity that fail to be locally solvable. Using similar techniques, we study the properties of the range of classical pseudodifferential operators of principal type that fail to satisfy condition (Psi).
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
pseudodifferential operators, microlocal solvability, principal type, condition (Psi), inclusion relations, bicharacteristics
in
Analysis & PDE
volume
5
issue
3
pages
423 - 474
publisher
Mathematical Sciences Publishers
external identifiers
  • wos:000310810800001
  • scopus:84873156693
ISSN
2157-5045
DOI
10.2140/apde.2012.5.423
language
English
LU publication?
yes
id
2d2162c0-1766-46ba-ab41-282a71e6359a (old id 3283241)
date added to LUP
2012-12-20 12:25:20
date last changed
2017-03-26 03:03:59
@article{2d2162c0-1766-46ba-ab41-282a71e6359a,
  abstract     = {We obtain microlocal analogues of results by L. Hormander about inclusion relations between the ranges of first order differential operators with coefficients in C-infinity that fail to be locally solvable. Using similar techniques, we study the properties of the range of classical pseudodifferential operators of principal type that fail to satisfy condition (Psi).},
  author       = {Wittsten, Jens},
  issn         = {2157-5045},
  keyword      = {pseudodifferential operators,microlocal solvability,principal type,condition (Psi),inclusion relations,bicharacteristics},
  language     = {eng},
  number       = {3},
  pages        = {423--474},
  publisher    = {Mathematical Sciences Publishers},
  series       = {Analysis & PDE},
  title        = {On some microlocal properties of the range of a pseudo-differential operator of principal type.},
  url          = {http://dx.doi.org/10.2140/apde.2012.5.423},
  volume       = {5},
  year         = {2012},
}